MathSciNet Relay Station
MathSciNet bibliographic data
MR1641693 (2000a:20052) 20E05 (20F10)
Goldstein, R. Z. The length and thickness of words in a free group. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2857–2863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement